# SDR 2007UALA00844

- Difficulty date: March 21, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 34,939 hours, 12,834 cycles
- Engine: Pwa PW2037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD STA 1720 HAS A BUCKLE IN ITS WEB, ABOUT ONE QUARTER INCH DEFLECTION BY 18 INCHES LONG.  FIVE INCHES FROM THE BOTTOM, BETWEEN THE TWO VERTICAL BEAMS AT LBL 9.20 AND RBL 9.20 DAMAGE TO FOLLOWING AREAS:  GOUGES STA 1720 STR 29L TO OUTBOARD STR 29R DEEP GOUGE, 4 INCH CRACK STA 1743 BETWEEN STR 29L & 29R.  GOUGES FROM STA 1720 TO 1780 OUTBOARD STR 29L TO OUTBOARD OF 29R.  FUS FRAME SHEAR TIE STA 1743 BENT STR 29L & 29R.  [06-14-07]  MAJOR REPAIR ACCOMPLISHED.  CHORD REPAIRS 3 EA ARE PERMANENT REPAIRS, AFT SKIN REPLACEMENT WAS A PERMANENT REPAIR. FORWARD SKIN REPAIR WAS CATEGORY B INTERIM REPAIR PER UA ENGINEERING SPECIFICATIONS.
